Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Fever, loose motion, vomiting. Taking Calpol, Ambrodil-S, Taxim-O, Ondem, Zanocin. Can these medicines be taken?

Good Evening sir, my kid is suffering from fever and also loose motions, vomiting . yesterday we consulted a doctor,she suggested to take calpol ,ambrodil-s,taxim-o,ondem. my kid is feeling week and also doing loose motions, again we called doctor then she told to stop taxim-o and told to take the zenocin syrup. i checked about the syrup it is product of ofloxacin . In the past once we used oflomac then my kid got rashes . Could you please suggest a suitable medicine.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
First of all was the child also having cough and congestion otherwise I dont understand why ambrodil-s was given (also taxim-o is more specific in such cases). how old is your kid? Give ORS to prevent dehydration. Metronidazole suspension is an alternative in case your child has rashes with ofloxacin. Please check with your physician once because doctors usually don entertain changes in prescribed medications.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor